# SDR ASAA2025080159935

- Difficulty date: August 1, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502155
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 440 BAFFLE CLIP CRACKED LBL 26. GROUNDED - YES. FWD CARGO STA 440 BAFFLE CLIP LBL 26 REMOVED AND REPLACED IAW SRM 51-40-02-0G-0.
